# SDR UALA2012102906227

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 68,557 hours, 9,700 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS A RUNNING LEAK WITH FUEL EXITING THE NR 9 STRUT DRAIN.  FOLLOWING LEAK DETECTION TROUBLESHOOTING FOUND LEAK HAD STOPPED FROM NR 9 STRUT DRAIN.  DRY MOTOR CARRIED OUT STILL NO LEAK EVIDENT 2 WET MOTOR RUNS CARRIED OUT AGAIN NO LEAK NOTED AFTER FURTHER ELAPSED TIME STILL NO LEAK EVIDENT.  ACFT CONSIDERED SERVICEABLE.
